Enrofloxacin poisoning in Humans – A Rare Case Report
Keywords:Enrofloxacin, Poisoning, Flouroquinolone
Enrofloxacin flouroquinolone - Veterinary Medicine. It has the general effect of the class of flouroquinolone.
This poison is rarely reported in human. We present a case of Enro poisoning. Patient ingested Enrofloxacin.
Which was followed by seizures and altered sensorium .Patient was taken on mechanical ventilator. He was
managed symptomatically .He developed ST-T changes in ECG. But coronary angio was normal. We also
tried doing plasmapheresis. But patient expired even after all efforts. The best of our knowledge, we did not
find any such reported case of enro poison in Human .Hence we present this case report.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Re use and mixing of content policy- We follow Creative Commons Licence Policy. We follow CC BY. Please refer below for all details
This license lets others distribute, remix, adapt, and build upon our work, even commercially, as long as they credit us for the original creation.
- The journal allows readers to read, download, copy, distribute, print, search, or link to the full texts of its articles and allow readers to use them for any other lawful purpose.
- The journal allows the author(s) to hold the copyright without restrictions.
- The journal allows the author(s) to retain publishing rights without restrictions